I have Primary Sjogren's - my symptoms are severe, though not debilitating. Within hours of my first dose, I noticed my body began to ache (an overall ache no one area in particular). I didn't think anything of it until my second dose when the pain got worse. I feel it in my bones, my joints are cracking when I move, and when I try to walk or extend my fingers it feels like the tendons are pulling. I had been previously diagnosed with salivary stones and inflammation - which had been causing a sporadic tingling sensation along my jawline. Since starting the Evoxac the random tingling has expanded to my cheek with occasional twitching at the left corner of my mouth. Will this subside with time? Does my body just need an adjustment period?
when I try to walk or extend my fingers it feels like the tendons are pulling.
I don't have a true answer other than to tell you that when I take Evoxac, that very same thing happens to me. It feels like my legs are seizing up when I try to walk. It's like a puppet master pulling on the strings attached to all my tendons when I attempt to do anything, but especially in my fingers, elbows and behind my knees. I also get severe sinus tachychardia. I just didn't want you to think you were alone, because I thought I was alone, and I thought I was going crazy. It got so bad, I have since stopped taking it. Sorry I couldn't help, but maybe someone out there can.
- Evoxac Information for Consumers
- Evoxac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evoxac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 2 answers
Posted 16 Oct 2011 • 1 answer
Posted 6 Jul 2014 • 2 answers
Sjogren's Syndrome - I've both Sjogrens Syndrome and Meniere's Disease. Could the diseases interact?
Posted 11 Sep 2015 • 0 answers
Posted 25 May 2016 • 2 answers